# SDR GKZR200482307

- Difficulty date: February 17, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Filed by: Aviation Repair Technologies, LLC, repair station GKZR792X
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 86,027 hours, 35,239 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LONGERON SPICE AT R34 STA 1490 CRACKED.  REMOVED LONGERON SPLICE IAW DC-8 SRM 51-1-21. PERFORMED NDT FOUND NO CRACK IAW DC-8 SRM 51-5-2 TREATED AND PRIMED IAW DC-8 SRM. INSTALLED LONGERON SPLICE IAW DC-8 SRM 51-1-21. (CLOSED)
